MathSciNet Relay Station
MathSciNet bibliographic data
MR1124802 11R34 (11R32)
Movahhedi, A. Sur les $p$-extensions des corps $p$-rationnels. (French) [On $p$-extensions of $p$-rational fields] Math. Nachr. 149 (1990), 163–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement